New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
pill story
18 Replies
josephine - December 16

does anyone here experienced mood swing while on pills? i've been on pills for two months and i say it was like a nightmare. i get terrible mood swings and i don't feel like myself anymore. care to share your "pill story"?


matilda - December 16

i've been through it too and it only stopped after i quit the pill. i think it has something to do with the changes of hormones that the pill is causing.


cutie - December 16

i'm sorry to hear that you're both experiencing this but don't worry coz your not the only two person in this world. i had the same issue when i was in the
pill but after coming off i began to feel better right away.


janine - December 16

welcome to the club! i also felt strange feelings on pills. i used to cry everyday for no reason at all. but felt better immediately after stopping.


yna - December 16

i had the same issue but i had a hard time controlling my emotion. after off pill it
took some time for my body and emotions to get back to normal.


virra_mae - December 16

well this pill affects individually. i used to have mood swings before but when i started on pills it all went out away.


cheena - December 16

the pill did the same to me. been on with the pill and lost my mood swings. after coming off, my mood swings returned back and even worse. :(


lizzie - December 16

pills affect woman differently but it has absolutely something to do with mood swings. regardless of how much it affects us, it gives us benefits which all of us is after to.


jane - December 16

i'm facing the same issue. i have terribly bad moods on pills. my doctor told me that it isn't the pill that's causing mood swings.


aya - December 16

doctors have no idea on things like this so don't listen to them. they have no clue how is it while on pills.


cheena - December 17

to be honest, i felt like hell when i was on pill. i had several emotional problems like depression and mood swings. my doctor has to take me off because i cannot control my emotions. so glad i feel better now.


fiona - December 17

which is better, depo or BCP. i've heard they had the same symptoms which is mood swings. please tell me this is not true!!!!


aiza - December 17

i've been on both methods. they had almost the same negative effects and yes mood swings. they both worked good for me. only thing is i get menstrual
cramps on depo. i'm on pill now and would stick to it as long as i won't get serious side effects.


samsam - December 17

i hate shots! i won't recommend it to you. it will make you gain a lot of weight, acne, skin issue, irregular periods and to top it all.. mood swings! not just a
good idea!!!


aira - December 17

i'm off depo for 3 months now but i still don't get my period back. i had pregnancy test like 5 times each on different day but it was all nega. how long
does this depo stay in your body and how can i expect my period to come back?


katie - December 17

anywhere from 3-10 months. usually you'll get your period after off depo but sometimes our body may tend to relax a bit. so give it a time to adjust.


catherine - December 17

really depends! it varies from person to person. it's worth talking to your doctor.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question